Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Class numbers of definite quaternary forms with nonsquare discriminant


Author: Paul Ponomarev
Journal: Bull. Amer. Math. Soc. 79 (1973), 594-598
MSC (1970): Primary 10C05, 12A80; Secondary 12A85
DOI: https://doi.org/10.1090/S0002-9904-1973-13217-3
Corrigendum, Volume 79: Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 506--506
MathSciNet review: 0311577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 12A80, 12A85

Retrieve articles in all journals with MSC (1970): 10C05, 12A80, 12A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13217-3